# SDR LR7A2020100502308

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5321, FOUND THE NOSE WHEEL WELL FS 156 RIB CRACKED AT WL 156 NEAR THE BATTERY COMPARTMENT LBL 36.  REPAIRED IAW LOCKHEED SMP583 SRM FIGURE 51-140-19.  NR 2159.
